# SDR 97ZZZM453

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2033
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Worn
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 FLAP TRACK LEFT SIDE HAS .020 INCH WEAR ON SIDE OF LOWER AND UPPER RAILS, FROM SLIPPER PLATES.  BLENDED THE OUTBOARD SIDE OF THE LEFT NR 1 FLAP TRACK UPPER AND LOWER RAILS PER FAX DJR/RJ1243-96, DATED OCT 31, 1996.
